Please use this identifier to cite or link to this item:
Title: Connectivity measures for internet topologies on the level of autonomous systems
Authors: Erlebach, T
Moonen, LS
Spieksma, FCR
Vukadinović, D
First Published: Jul-2009
Citation: OPERATIONS RESEARCH, 2009, 57 (4), pp. 1006-1025
DOI Link: 10.1287/opre.1080.0677
ISSN: 0030-364X
eISSN: 1526-5463
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.